| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] ICMC USP Sao Carlos, Dept Matemat, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Proceedings of the American Mathematical Society; v. 146, n. 5, p. 2027-2038, MAY 2018. |
| Citações Web of Science: | 1 |
| Resumo | |
I. J. Schoenberg showed the following result in his celebrated paper {[}Schoenberg, I. J., Positive definite functions on spheres. Duke Math. J. 9 (1942), 96-108]: let center dot and S-d denote the usual inner product and the unit sphere in Rd+1, respectively. If F-d stands for the class of real continuous functions f with domain {[}-1, 1] defining positive definite kernels (x, y) is an element of S-d x S-d -> f(x center dot y), then the class boolean AND(d >= 1) F-d coincides with the class of probability generating functions on {[}-1, 1]. In this paper, we present an extension of this result to classes of continuous functions defined by Fourier-Jacobi expansions with nonnegative coefficients. In particular, we establish a version of the above result in the case in which the spheres Sd are replaced with compact two-point homogeneous spaces. (AU) | |
| Processo FAPESP: | 16/09906-0 - Análise harmônica, teoria da aproximação, funções especiais e aplicações |
| Beneficiário: | Dimitar Kolev Dimitrov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |